# SDR DALA2016072005456

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND R1 DOOR CREASE BEAM STRAP FORWARD OF DOOR CORRODED.  MAINTENANCE REMOVED AND INSTALLED NEW CREASE BEAM STRAP IAW SRM 51-40-05 AND DWG 141A8310 REV D.
